It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am so sensitive to so many meds that I take and it frustrates me so much. I started taking the 4000 mgs of garlic a few days ago, but now I noticed I have a thumping in my left temple in my head- like a pressure and it just won't go away. Now I wonder, is it from too much of the garlic, or is it from my vessels dialating? I am just wondering if the niacin would do the same thing to me as it is suppose to keep the the blood vessels open as well. I am at my wits end with this and I know that stress does play big part, but, I just need to find a solution to this problem without having other problems. I called my dr. and he felt that i was stressing out and having spasms and told me to calm down. I would love to calm down and just go about my business if I could feel normal, just once! SO, I felt that maybe I am having some sort of reaction to too much of the garlic, and would like to know if anyone else could advise me. I have stopped taking it at this point, and now, I am taking just the fish oil. I used to take the guggul and was thinking of going back to that until I can come up with a better solution.





All times are GMT -7. The time now is 10:04 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!